# SDR CALA2025092209096

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904520451
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY HATCH INTERNAL STRUCTURE ABOVE WINDOW HAS 2 GOUGES WITH EVIDENCE OF CORROSION.  REMOVED AND REPLACED L/H AFT EMERGENCY HATCH BEAM SUPPORT IAW A320 SRM 51-42-11.
